Narrow Results Clear All
Search results for ""
Cases & Commentaries
- Web M&M
Lydia C. Siegel, MD; Tejal K. Gandhi, MD, MPH; January 2009
Four months after surgery, a woman with osteosarcoma receiving outpatient chemotherapy was admitted for possible cellulitis. Discharged home on methotrexate and antibiotics, the patient developed methotrexate toxicity, partly due to a drug interaction.
Journal Article > Study
Riechelmann RP, Moreira F, Smaletz O, Saad ED. Cancer Chemother Pharmacol. 2005;56:286-290.
This retrospective study found that, in hospitalized cancer patients, length of stay and number of medications were risk factors for potential drug interactions.
Journal Article > Review
Jaehde U, Liekweg A, Simons S, Westfeld M. Pharm World Sci. 2008;30:161-168.
This article reviews the high-risk process of cancer drug therapy and describes how integrating pharmacist care into disease management could improve safety.